MAUDE Adverse Event Report: MEDTRONIC XOMED INC. EXTERNAL NASAL SPLINT - MEDIUM; SPLINT, INTRANASAL SEPTAL

MEDTRONIC XOMED INC. EXTERNAL NASAL SPLINT - MEDIUM; SPLINT, INTRANASAL SEPTAL
Model Number 1528120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A health care provider (hcp) reported via manufacturer representative that the external nasal splint created an injury post-operatively in the place that it had been used.There was no delay in the surgical procedure.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
On follow-up, it was confirmed that the injury during the rhinoplasty procedure did not come from the external nasal splint; there was no device failure or malfunction.A non medtronic abrasion device was used which caused the injury and no other product information provided.There was no explanation on how the injury was resolved and no additional intervention or actions done to the patient.There was no back up device used.

Brand Name
EXTERNAL NASAL SPLINT - MEDIUM
Common Device Name
SPLINT, INTRANASAL SEPTAL
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key8200619
Report Number1045254-2018-00734
Device Sequence Number13487217
Product Code LYA
UDI-Device Identifier00681490042192
UDI-Public00681490042192
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1528120
Device Catalogue Number1528120
Device Lot Number0215072839
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2018
Supplement Date Received by Manufacturer02/18/2019
Initial Report FDA Received Date12/27/2018
Supplement Report FDA Received Date03/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;